Taking Medication Affects Hearing

Illustration of Taking Medication Affects Hearing
Illustration: Taking Medication Affects Hearing

Afternoon dock, I want to ask why when taking medication by prescription, it affects the hearing system. Is there a solution? Thank you

1 Answer:

Hello Rizka, thank you for asking at HealthReplies.com.

Some types of drugs, both over-the-counter drugs or hard drugs that require a doctor's prescription, can indeed cause side effects in the form of disorders / damage to the hearing system so that it can cause several symptoms such as ringing sounds, impaired body balance to hearing loss (deafness).

Damage / disturbance in the hearing system there are temporary (only during use only) and there are those that cause permanent damage, so if you feel you have complaints in the hearing system while using any drugs, especially drugs that are prescribed by a doctor, it is very It is strongly recommended that you immediately return to the doctor who gave the drug and have your complaint checked so that it can be evaluated whether or not the complaint in your hearing system is caused by side effects of the drug or because of other conditions in your ear.

The best solution for your complaint is to immediately see the doctor who gave the medicine to you again, and henceforth, always remember what medication is making your complaint appear and tell the doctor every time you seek treatment to avoid triggering your complaint.

I hope this helps.

: by

Related Question

Rash On The Skin?

Rash On The Skin?

(4 months ago)

I want to ask, my skin has a red rash. At first it was like a mosquito bite, after I scratched the rash it widened. The shape is irregular. It felt hot, very itchy, and a little fe... Read more

Is Colon Cancer A Hereditary Disease?

Is Colon Cancer A Hereditary Disease?

(8 months ago)

I’m Melinda 21. I have had hemorrhoids for 1 month now. Alhamdulillah, these hemorrhoid lumps have slowly diminished even though they have not completely disappeared. Previou... Read more

Side Effects Of Fenofibrate In Ulcers?

Side Effects Of Fenofibrate In Ulcers?

(9 months ago)

Good night, I just consumed generic cholesterol drug fanafibrate and experience shortness of breath and nausea, how to overcome these side effects because I am a sufferer of long S... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *